# SDR HALA9800272

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: AC670753
- Condition: Failed
- Location: Nlg Ww
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - FLT 9 - RIGHT NOSE GEAR DOOR DID NOT RETRACT.  REMOVED AND REPLACED FORWARD RIGHT DRIVE LINK ASSY.  (M)
